# SDR USAA2011011390193

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 34,497 hours, 12,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - MCO - EEL - SEAT EMERGENCY LIGHT LENS COVER MISSING AT SEAT 5C.  MAINTENANCE REPLACED 5C EMERGENCY LIGHT LENS COVER.
